# SDR ASAA2021032434406

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 25,190 hours, 8,106 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT FROM SEA WE HAD A RIGHT FMC FAILURE (VTK AND MAP). INDICATION WENT AWAY AFTER ABOUT 4 MIN. GROUNDED - YES. PERF'D RESET OF R FMC BY PULLING/RE-SETTING FMCS COMPUTER 2 C/B. OPS NORMAL REF B737-900 FIM 34-61 TASK 801 - NO FAULTS OR FAILURES INDICATED. ETOPS SIGNIF SYSTEM - GND VERIFICATION SUCCESSFUL.
